Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Ditzian, Z.
1989.
Multivariate Landau–Kolmogorov-type inequality.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 105,
Issue. 2,
p.
335.
Mitrinović, D. S.
Pečarić, J. E.
and
Fink, A. M.
1991.
Inequalities Involving Functions and Their Integrals and Derivatives.
p.
1.
Chen, Quande
and
Zhou, Xinlong
1998.
Generalization of Interpolation Inequalities.
Journal of Mathematical Analysis and Applications,
Vol. 226,
Issue. 1,
p.
130.
Marriaga, Misael E.
Pérez, Teresa E.
and
Recarte, Marlon J.
2023.
Simultaneous Approximation via Laplacians on the Unit Ball.
Mediterranean Journal of Mathematics,
Vol. 20,
Issue. 6,

for the half line